# SDR CA150311008

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,278 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 4166708
- Condition: Damaged
- Location: Lt Firewall
- Part time: 17,315 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING EVENT 3 INSPECTIONS, AT THE AFT-SIDE LT FIREWALL, THE LT NACELLE BOTTOM INBD SKIN, IPC SEC VII POWER PLNT GRP ITEM 85-28, FOUND 2 RIVETS PULLED THROUGH.  THESE RIVETS PASS THROUGH THE INBD L/E EDGE OF THE LT WING BOTTOM CENTER SKIN, PA31-350, IPC SEC I, WING GRP 5-26.  ACCESS TO REPLACE THESE RIVETS REQUIRES THE INBRD FUEL TANK BLADDER.  REMOVED AND THE LOWER INBD NACELLE FAIRING REMOVED. AMES THEN CHECKED AFT-SIDE RT FIREWALL SAME AREA AND RIVETS SHOWING THE BEGINNING SIGNS OF PULLING THROUGH, AS WELL.
